# SDR AWXA0000745

- Difficulty date: October 11, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Seat 19
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A/C IN C CHECK, ROW 19, LEFT SEAT EMERGENCY LIGHT WIRE BROKEN AT LUG.  REPLACED LIGHT CONNECTOR PER MM 20-48-14.  CHECKED SERVICEABLE PER MM 33-51-00-501.
